Can Vitamins And/or Supplements Cause Ed?

Question

Asked by paterson44

Can Vitamins And/or Supplements Cause Ed?

once, when i was forty and stronger, a girlfriend gave me some vitamins that caused ED, temporarily. as i get into my sixties, i notice there is aspirin, calcium, vitamin d, vitamin c, and wonder if i am accelerating my own demise.

Answer

paterson44 - There is nothing in any of the literature that I have seen that warns against the use of multivitamins in connection with ED. If you have not had a full physical recently you should make an appt. to do so. There may be physical health issues that are contributing to the ED that can be remedied. There are also a number of medications that have been shown to be linked to ED. If you are taking any of those, they are more likely to be the cause of your problems than any vitamin supplement.

Rick Wirtz

Rick Wirtz is a Psychologist, not a Psychiatrist. Although the majority of Psychologists are not authorized to prescribe medications or give you specific advice about them, they typically have experience working with patients who take a variety of medications. The response above is not intended to diagnose or treat any medical or mental disorder. Any information given in a post about medication is for educational purposes only and primarily to aid you in having an informed discussion with your own physician.